# SDR AALA20021612

- Difficulty date: November 6, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT ROW 26H INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHTING ASSEMBLY AT ROW 26H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
